# SDR SWAA2013082319486

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 33,871 hours, 22,310 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Inlet
- Part number: 5930608527
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR INLET CRACKED.  REPAIRED STABILIZER ASSEMBLY IAW SRM.
